# SDR AALA20160729004

- Difficulty date: July 29, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 19,624 hours, 7,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT BL 0 BETWEEN BS 344 - 360 IS CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND DRAWING 141A5410.
